Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of zotreem plus?

what are the side effects of zetroueem plus; slimming capsule; i have just started using it 3 days ago but i have very fast heart beats in addition to low blood pressure....does it have any side effects? and if so please mention it as i need to lose about 25 KG. thanks a lot
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Diet pills should always be taken in low doses & short term use is the best. You should exercise regularly, do walking, stretching, avoid trans fat, oily, spicy junk food, refined flour, salty and sugary food items. Take more of whole cereals, vegetable protein, fruits and veggies. Take small meals & adequate sleep.

Some diet pills cause heart palpitations & rapid breathing as they contain caffeine, guarana or amphetamine based ingredients. Diet pills reduce your appetite and increase your metabolism & this may trigger tachycardia if you have history of some heart ailment.

Low blood pressure may be caused by dehydration, Stay well hydrated. Avoid heavy work & take rest between work. Diet pills reduce fat absorption in the body thus interfering with normal metabolism & causing symptoms like dehydration, bloating, nausea, anxiety, etc.

You are suggested to report your symptoms to your treating doctor so that the doses you are taking can be monitored(tapered) or medicine replaced by some other pills that suits you better. Get a heart check up done to stay on the safer side. Get lipid function tests, EKG, stress tests done.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypotension


What are the side effects of zotreem plus?

Hello, Diet pills should always be taken in low doses & short term use is the best. You should exercise regularly, do walking, stretching, avoid trans fat, oily, spicy junk food, refined flour, salty and sugary food items. Take more of whole cereals, vegetable protein, fruits and veggies. Take small meals & adequate sleep. Some diet pills cause heart palpitations & rapid breathing as they contain caffeine, guarana or amphetamine based ingredients. Diet pills reduce your appetite and increase your metabolism & this may trigger tachycardia if you have history of some heart ailment. Low blood pressure may be caused by dehydration, Stay well hydrated. Avoid heavy work & take rest between work. Diet pills reduce fat absorption in the body thus interfering with normal metabolism & causing symptoms like dehydration, bloating, nausea, anxiety, etc. You are suggested to report your symptoms to your treating doctor so that the doses you are taking can be monitored(tapered) or medicine replaced by some other pills that suits you better. Get a heart check up done to stay on the safer side. Get lipid function tests, EKG, stress tests done. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K, General & Family Physician